# SDR GTIA2024082838341

- Difficulty date: August 25, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 28,146 hours, 12,362 cycles
- Engine: Iae V2533A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 2607MK3
- Part serial: 2607918
- Condition: Fault Message
- Location: Nr 1 Eng Vsv
- Part time: 1,421 hours, 680 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E

## Discrepancy

SHUTDOWN ENG1 DUE TO ENG 1 COMPRESSOR VANE ECAM-REF. LOG PAGES 3411279-1,2, 3411281-2, 3411282-1 & 3411283-1 & 2 FOR R&R OF VSV ACT. OPS & LEAK CK & HIGH PWR RUN GOOD AS PER AMM 71-00-00.
